Feminax® Express Tablets provide fast relief from period pain and associated symptoms such as cramps, headache, backache and muscular pain. Suitable for adults and children aged 12 years and older, Feminax® Express Tablets work quickly because they contain ibuprofen lysine, which is faster acting than standard ibuprofen.
You can take Feminax® Express Tablets for other types of pain too, including rheumatic pain, nerve pain, migraine, dental pain, fever and the symptoms of colds and flu. Take one or two tablets with water initially, and a further one or two tablets every four hours. Do not exceed six tablets in 24 hours. Do not take for longer than 10 days unless your doctor advises you to.
Some people shouldn’t take medicines containing ibuprofen, including women in the last three months of pregnancy, some people who have or have had a stomach ulcer, people with kidney, liver or heart problems and people who are allergic to ibuprofen. Others should speak to their doctor or a pharmacist before taking ibuprofen, including the elderly, people with a medical condition and people who are taking certain medicines. If unsure, speak to your doctor or a pharmacist before taking Feminax® Express Tablets.
Always read the patient information leaflet before use.
Feminax Express 342mg tablets provide fast relief from period pain and associated symptoms including: cramps, muscular pain, backache, headache. Also suitable for relief of rheumatic pain, nerve pain, migraine, dental pain, fever and symptoms of cold and flu.
Adults, the elderly and children over 12 years: Initially take 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours.
Each film-coated white tablet contains active ingredient: 200mg of Ibuprofen (as Ibuprofen Lysine). Also contains: Crospovidone. Copovidone. Microcrystalline Cellulose. Magnesium Stearate. Opadry II White (contains Polyvinyl Alcohol, the colour Titanium Dioxide E171, Macrogol and Talc).
Suitable For adults, the elderly and children over 12 years.
Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years. Do not take these tablets for longer than 10 days. Keep out of the reach and sight of children. Do not exceed the recommended daily dose. Do not take if you have or have had a stomach ulcer, perforation or bleeding of the stomach; are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers; are taking other NSAID painkillers, or aspirin with a daily dose above 75mg; If you are pregnant.